... despite increase, feel very flat and low and sad and black and hopeless
Sounds like its time for a change. I've been on it for more then 10 yr and no had a problem, but if you're headed to the black hole, its time to do something.
It is possible for a medication of this nature to lose some effectiveness. You may need a further increase in dosage if possible or possibly switch to a different antidepressant. There is a newer version of venlafaxine available now called Ptistiq (desvenlafaxine). Might want to discuss these possibilites with the prescribing doc.
Yes, we do develop tolerances and it sounds as though that's what;s happening here. Time for a reevaluation.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Aug 2010 • 2 answers
Updated 22 Feb 2013 • 1 answer
Updated 14 May 2013 • 2 answers
Updated 15 Mar 2016 • 2 answers
Updated 25 Oct 2016 • 3 answers